Inverse scattering theory for perturbations of rank one
Source: Duke Math. J.
Volume 47, Number 2
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077314041
Mathematical Reviews number (MathSciNet): MR575903
Zentralblatt MATH identifier: 0445.47008
Digital Object Identifier: doi:10.1215/S0012-7094-80-04723-7
 M. Š. Birman and M. G. Kreĭ n, On the theory of wave operators and scattering operators, Dokl. Akad. Nauk SSSR 144 (1962), 475–478.
 T. Dreyfus, The determinant of the scattering matrix and its relation to the number of eigenvalues, J. Math. Anal. Appl. 64 (1978), no. 1, 114–134.
 A. Jensen and T. Kato, Asymptotic behavior of the scattering phase for exterior domains, Comm. Partial Differential Equations 3 (1978), no. 12, 1165–1195.
 T. Kato, Perturbation theory for linear operators, Springer-Verlag, Berlin, 1976.
 M. G. Kreĭ n, On perturbation determinants and a trace formula for unitary and self-adjoint operators, Dokl. Akad. Nauk SSSR 144 (1962), 268–271.
 M. H. Stone, Linear transformations in Hilbert space, vol. XV, Amer. Math. Soc. Colloq. Publ., 1932.